# SDR 95ZZZM691

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20AE
- Make and model: Amd FALCON
- Aircraft serial: 258
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

WHILE LEVEL AT FL410 IN CRUISE, A MINOR THROTTLE ADJUSTMENT WAS MADE AND THE NR 1 ENGINE FLAMED OUT.  THE CREW DESCENDED TO FL 270 AND PERFORMED A NORMAL AIRSTART.  ENGINE PARAMETERS AFTER AIRSTART WERE NORMAL.  A PRECAUTIONARY LANDING WAS MADE AT SPI.  MAINTENANCE PERSONNEL PERFORMED FOD INSPECTION AND BOROSCOPED PER GE MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED.  ENGINE WILL BE CHANGED AS PRECAUTIONARY MEASURE.
